# SDR FDEA201709142561

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 86,108 hours, 30,084 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD7278505L
- Part serial: 1534
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND POST FLIGHT CHECK L1 DOOR WAS INADVERTENLY ARMED AND SLIDE ACCIDENTLY FELL OUT.  REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-61-01-2-4, A/C OK FOR SERVICE .
